# SDR AWXA0001984

- Difficulty date: July 16, 2001
- Submitted: July 22, 2001
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-300
- Aircraft serial: 23499
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 7220L
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B MIDFLAP T/E PANEL 722OL APPROX 18 INCHES I/B OF O/B END HOT BOND REPAIR NOT ACCOMPLISHED PER SRM 51-70-10.  REPAIRED LEFT I/B MID FLAP T/E PANEL 7220L WITH A HOT BOND RCF SRM 57-53-02 & SRM 51-70-10.
